Change search
ReferencesLink to record
Permanent link

Direct link
Proof of an asymptotic property of self-similar solutions of the Boltzmann equation for granular materials
Karlstad University, Faculty of Technology and Science, Department of Mathematics.
2003 (English)In: J. Statist. Phys, Vol. 111:1-2Article in journal (Refereed)
Place, publisher, year, edition, pages
2003. Vol. 111:1-2
National Category
Research subject
URN: urn:nbn:se:kau:diva-22654OAI: diva2:596407
Available from: 2013-01-22 Created: 2013-01-22 Last updated: 2013-01-22

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Bobylev, Alexander
By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 19 hits
ReferencesLink to record
Permanent link

Direct link